My walking gait is getting very clumbsy. Sometimes I almost fall over. I am having increasing difficulty climbing stairs. I can hardly get up from the floor. I this just going to get worse?
!!! Call your doctor immediately !!!
Leuprolide side effects
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Call your doctor at once if you have a serious side effect such as:
swelling, rapid weight gain;
pain, burning, stinging, bruising, or redness where the medication was injected;
feeling like you might pass out;
painful or difficult urination;
urinating more often than usual; or
sudden headache with vision problems, vomiting, confusion, slow heart rate, weak pulse, fainting, or slow breathing.
Rare but serious side effects may include:
pain or unusual sensations in your back;
numbness, weakness, or tingly feeling in your legs or feet;
muscle weakness or loss of use; and
loss of bowel or bladder control.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2009 • 1 answer
Posted 1 Apr 2010 • 1 answer
Posted 1 Sep 2010 • 1 answer
Posted 25 Aug 2011 • 1 answer
Posted 23 Sep 2015 • 1 answer